# SDR SWIA202053622

- Difficulty date: September 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat Track
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT TRACK 3-3 HAS MULTIPLE WEAR MARKS ON ITS UPPER AND LOWER ROLLING SURFACES.  C-CHECK RO 10/22/2020.  REPAIRED RT SLAT TRACK 3-3, REFERENCING REO CRJ 700 SRM CRJ 700 AMM AND DWG.  OPERATIONAL TEST GOOD.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
